# SDR IPXA2023030191439

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,502 hours, 18,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Restraint
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/APBE RESTRAINT SYSTEM ON LEFT BULKHEAD NEEDS REPAIR. PBE DISLODGED DURING TAKEOFF ROLLRESECURED PBE RESTRAINT SYSTEM ON L BULKHEAD AS REQ'D IAW AMM 25-60-00
